# SDR USAA2010040890735

- Difficulty date: March 30, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 51,500 hours, 19,375 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5090
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - CABIN SEAT TRACK DAMAGED BETWEEN BS 850 TO BS 882, RBL 45.  REPAIRED CABIN SEAT TRACK BETWEEN BS 850 TO BS 882, RBL 45 IAW B757 SRM 53-00-25 REPAIR 3 & EA 101868.
